# SDR AALA20160626005

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 67,341 hours, 10,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521397
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN SEAT TRACK NR 1 IS CORRODED BETWEEN FUSELAGE STA 801 AND 1098.  R & R SEAT TRACK SECTION BETWEEN STA 801 AND 1098 IAW SRM 53-00-52-2R-3 AND EA 261528.
